The first integrals for systems of stochastic differential equations with jumps
Authors:
G. L. Kulinich and S. V. Kushnirenko
Translated by:
S. Kvasko
Journal:
Theor. Probability and Math. Statist. 76 (2008), 93-101
MSC (2000):
Primary 60H10
DOI:
https://doi.org/10.1090/S0094-9000-08-00734-5
Published electronically:
July 14, 2008
MathSciNet review:
2368742
Full-text PDF Free Access
Abstract |
References |
Similar Articles |
Additional Information
Abstract: We introduce a notion of the first integral for homogeneous stochastic differential equations. The results obtained in the paper allow us to find the first integrals for homogeneous stochastic differential equations.
References
- I. I. Gikhman and A. V. Skorokhod, Stokhasticheskie differentsial′nye uravneniya i ikh prilozheniya, “Naukova Dumka”, Kiev, 1982 (Russian). MR 678374
- G. L. Kulinich and O. V. Pereguda, Invariant Sets of Itô Stochastic Differential Equations, Kyiv University, Kyiv, 2002. (Ukrainian)
References
- I. I. Gikhman and A. V. Skorokhod, Stochastic Differential Equations and their Applications, “Naukova dumka”, Kiev, 1982. (Russian) MR 678374 (84j:60003)
- G. L. Kulinich and O. V. Pereguda, Invariant Sets of Itô Stochastic Differential Equations, Kyiv University, Kyiv, 2002. (Ukrainian)
Similar Articles
Retrieve articles in Theory of Probability and Mathematical Statistics
with MSC (2000):
60H10
Retrieve articles in all journals
with MSC (2000):
60H10
Additional Information
G. L. Kulinich
Affiliation:
Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email:
bksv@univ.kiev.ua
S. V. Kushnirenko
Affiliation:
Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email:
zag_mat@univ.kiev.ua
Keywords:
Stochastic differential equations with jumps,
first integrals
Received by editor(s):
July 12, 2006
Published electronically:
July 14, 2008
Article copyright:
© Copyright 2008
American Mathematical Society